Bernoulli

Table of contents, Bernoulli Journal, vol. 1, no. 3 (1995)

Full-text: Open access

Abstract

Table of contents, Bernoulli Journal, vol. 1, no. 3 (1995)

Stable fractal sums of pulses: the cylindrical case; Authors: Renata Cioczek-Georges, Benoit B. Mandelbrot, Gennady Samorodnitsky, Murad S. Taqqu

Supports of doubly stochastic measures; Authors: Kevin Hestir, Stanley C. Williams

Joint distribution of maxima of concomitants of subsets of order statistics; Authors: S.N. Joshi, H.N. Nagaraja

Consistency and asymptotic normality of an approximate maximum likelihood estimator for discretely observed diffusion processes; Authors: Asger Roer Pedersen

Hyperbolic distributions in finance; Authors: Ernst Eberlein, Ulrich Keller

Article information

Source
Bernoulli, Volume 1, Number 3 (1995).

Dates
First available in Project Euclid: 29 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.bj/1193667813